MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM¿; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM¿; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3058
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a friend/family member regarding a patient who was implanted with an implantable neurostimulator (ins) for gastrointestinal/pelvic floor, urinary dysfunction/sacral nerve stim.It was reported that the reason for the call was the caller said the patient was in the hospital and needed an mri of their brain.The caller said they wouldn't do the mri because they said the internal battery was low.The caller stated they tested the device at the hospital when the patient was in their room and they could pull up the program on the handset.The caller was not with the patient at the time of the call, so troubleshooting could not be performed.The caller mentioned that the device didn't work enough and didn't help the patient enough that they wanted to do the surgery again to replace the stimulator.The caller was going to call back when with patient to see if they can put the device in mri mode.The caller called back with the external devices.Patient services reviewed external device use and the caller was able to connect to the ins successfully and activate mri mode.Additional information was received from a friend/family member and the patient.The patient representative called back reporting they went in for an mri today and when they opened the therapy application they encountered a message that said "internal device data lost." the agent reviewed possible end of service (eos) and redirected to the managing physician.The agent reviewed mri eligibility considerations with regard to eos and redirected to the managing physician.When the patient was asked to clarify the statement "the device was not working," the patient reported their symptom control was not effective.Steps taken to resolve the issue were they would most likely have it removed.Device removal or replacement was not yet planned.The patient also reported the hospital would not perform an mri due to low battery internal.

Brand Name
INTERSTIM¿
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25283545
Report Number3004209178-2026-08930
Device Sequence Number10059735
Product Code EZW
UDI-Device Identifier00763000449711
UDI-Public(01)00763000449711(17)230128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Model Number3058
Device Catalogue Number3058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/25/2026
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale